# SDR FDEA202208081928

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N500272
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON INTERNAL SKIN THRU ACCESS PANEL 443HL IS CORRODED AT FWD LOWER SIDE. REPAIRED #2 PYLON I/B SKIN PER FEDEX  EA  F-5450-T0369607 TITLE:  NACELLES/PYLON - WING PYLON/STRUT -   NO 2 PYLON, INBD SIDE SKIN ASSY, PP STA 128 AND 144 CORROSION
